Alert archive / Missouri / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 4, 2026, 6:43 PM CST for Laclede County, Webster County, Wright County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2026, 6:43 PM CST (00:43 UTC)
- Expired
- Mar 4, 2026, 7:15 PM CST
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 2:32 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
777 WUUS53 KSGF 050043 SVRSGF MOC105-225-229-050115- /O.NEW.KSGF.SV.W.0009.260305T0043Z-260305T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Springfield MO 643 PM CST Wed Mar 4 2026 The National Weather Service in Springfield has issued a * Severe Thunderstorm Warning for... Northeastern Webster County in southwestern Missouri... Northern Wright County in southwestern Missouri... South central Laclede County in southwestern Missouri... * Until 715 PM CST. * At 643 PM CST, a severe thunderstorm was located 7 miles northeast of Diggins, or 9 miles southeast of Marshfield, moving northeast at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Marshfield, Morgan, Hartville, Niangua, Duncan, Diggins, Twin Bridges, Rader, Grovespring, and Odin. This includes Interstate 44 between mile markers 99 and 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3717 9288 3734 9295 3759 9257 3729 9233 TIME...MOT...LOC 0043Z 239DEG 39KT 3727 9277 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Camden
1 follow-up statement
026
WWUS53 KSGF 050106
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
706 PM CST Wed Mar 4 2026
MOC105-225-050115-
/O.CAN.KSGF.SV.W.0009.000000T0000Z-260305T0115Z/
Webster MO-Laclede MO-
706 PM CST Wed Mar 4 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER AND SOUTH
CENTRAL LACLEDE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
southwestern Missouri.
&&
LAT...LON 3742 9262 3748 9251 3747 9248 3747 9247
3730 9234 3725 9252
TIME...MOT...LOC 0105Z 243DEG 42KT 3738 9248
$$
MOC229-050115-
/O.CON.KSGF.SV.W.0009.000000T0000Z-260305T0115Z/
Wright MO-
706 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN WRIGHT COUNTY...
At 705 PM CST, a severe thunderstorm was located 9 miles north of
Hartville, or 20 miles northwest of Mountain Grove, moving northeast
at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Hartville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3742 9262 3748 9251 3747 9248 3747 9247
3730 9234 3725 9252
TIME...MOT...LOC 0105Z 243DEG 42KT 3738 9248
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CamdenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:40 PM CST, 1 hour 3 minutes earlier. Its key messages:
- A cold front will move east across the area this afternoon. Additional storms will develop along the front, mainly along and southeast of I-44. Strong to severe storms will occur again with hail and isolated damaging winds gusts the main risks.
- A band of heavy rainfall will be possible southeast of I-44 today into Thursday morning, and could lead to localized flooding where locations receive the heaviest rain.
- Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from Friday afternoon into Saturday morning. There will the potential for hail to the size of golf balls, damaging winds and a tornado risk with this activity.
- Another system will bring a chance of strong to severe storms on Tuesday of next week.
Area forecast discussion, Mar 4, 5:40 PM CST, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Springfield MO 540 PM CST Wed Mar 4 2026 .KEY MESSAGES... - A cold front will move east across the area this afternoon. Additional storms will develop along the front, mainly along and southeast of I-44. Strong to severe storms will occur again with hail and isolated damaging winds gusts the main risks. - A band of heavy rainfall will be possible southeast of I-44 today into Thursday morning, and could lead to localized flooding where locations receive the heaviest rain. - Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from Friday afternoon into Saturday morning. There will the potential for hail to the size of golf balls, damaging winds and a tornado risk with this activity. - Another system will bring a chance of strong to severe storms on Tuesday of next week. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 132 PM CST Wed Mar 4 2026 Synoptic overview and current conditions: Split flow continues aloft with two evident circulations one over the central plains and the next entering the west coast. A surface front was bisecting the CWA from southwest to northeast. A band of showers and thunderstorms continue to shift northeast along and ahead of this boundary. Most of this activity has remained sub-severe although we had some elevated hailers producing just over quarter size hail earlier in the morning. The only area which has not received any precipitation yet has been in our far southeast CWA and is the only location that has any surface based CAPE currently. We still do have some elevated CAPE extending further back into the CWA and can't rule out some small hail with some of the larger updrafts. Temperatures were ranging from the low 70s where the rain has not occurred yet(mainly in Howell, Shannon and Oregon counties) and upper 40s to low 50s over much of the remainder of the area. Rest of the afternoon and this evening: Convection extends southwest into central OK and the next area of showers/thunderstorms will move into southern Missouri this afternoon and evening. HREF progs have the best chances of severe thunderstorms in those counties which have not had any rainfall yet where CAPES >500 j/kg and 0-6km shear >30 kts coexist with greater than 50% probability. Elevated instability will remain in place behind the surface instability with the main upper wave moving into the area tonight. Scattered convection will remain likely for much of the area and can't rule out some elevated hailers behind the main front. The better chances for large hail to the size of golf balls and damaging wind gusts and an isolated tornado though will be over our far southeast counties. The current area of heavy rain which is southeast of the I-44 corridor will also be the focus for the heavy rain potential during the afternoon and evening. Overnight, the convection will continue over the eastern Ozarks ahead of the main upper wave. This activity may linger into early Thursday morning before exiting completely out of the CWA. Severe chances should diminish during the overnight hours, although some elevated instability remains. Thursday-Thursday night: The surface front will not make it too far south of the area and should move back to the north as a warm front on Thursday with highs back in the 70s for most of the area. The upper low will begin to dig over the 4 corners region and eventually cutoff with deep southwesterly flow aloft developing over the central and southern plains into the mid and upper Mississippi valley. A strong low level jet will develop over the plains with severe weather developing in the southern into central plains. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 132 PM CST Wed Mar 4 2026 By late Friday into Friday night, strong jet energy and increased instability ahead of another surface cold front will initiate strong to severe storms over the eastern central and southern plains into the MS valley including our CWA. It looks like all modes of severe weather will be possible with this system in addition to the chance of heavy rain and localized flooding. This system should move through for most of the upcoming weekend to remain dry, however the cutoff low will eventually begin to lift out and track east with another round of potentially strong to severe storms Tuesday into Tuesday night. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 535 PM CST Wed Mar 4 2026 Confidence is high that showers and isolated thunderstorms will redevelop over the area tonight, with the highest chances at SGF and BBG. Ceilings at BBG and SGF will likely remain at IFR/LIFR through the night with fog forming as well. JLN is a little less certain however should see gradual drop back into IFR overnight. Winds will remain light out of the west to west northwest at SGF and JLN. BBG will start out with southerly winds with a turn to the northwest overnight. Rain will move out Thursday morning however IFR conditions will likely persist through at least 18z with gradual improvement in the afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Burchfield
Hazardous weather outlook, Mar 4, 1:43 PM CST, 5 hours before
Hazardous Weather Outlook National Weather Service Springfield MO 143 PM CST Wed Mar 4 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051945- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 143 PM CST Wed Mar 4 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Slight tornado risk. Slight hail risk. Slight thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Additional storms will develop this afternoon and evening mainly southeast of the I44 corridor. There will be the potential for strong to severe storms with this activity with hail to the size of quarters and damaging winds the main risk. An isolated tornado can not be ruled out. The best chance of severe storms will be south and east of a Gainesville to Eminence line. A band of heavy rainfall will be possible with this activity today into tonight and could lead to localized flooding south of I-44. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another system will move through the region late this week. Thunderstorms will once again form along and ahead of the front Friday afternoon continue into the overnight hours. There will be the potential for severe thunderstorms with this system from Friday afternoon into Friday night. All hazards are possible included large hail to the size of golf balls, damaging wind gusts, and few tornadoes. A third system will bring the potential for additional strong to severe storms next Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight for south central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Special weather statement, Mar 4, 4:06 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
406 PM CST Wed Mar 4 2026
MOZ082-092-096-097-042230-
Douglas MO-Wright MO-Howell MO-Texas MO-
406 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WRIGHT...
NORTHEASTERN DOUGLAS...NORTHWESTERN HOWELL AND SOUTHWESTERN TEXAS
COUNTIES THROUGH 430 PM CST...
At 406 PM CST, Doppler radar was tracking a strong thunderstorm near
Mountain Grove, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mountain Grove, Cabool, Simmons, and Elk Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central and southwestern Missouri.
&&
LAT...LON 3707 9235 3712 9231 3717 9226 3726 9198
3704 9184 3699 9230
TIME...MOT...LOC 2206Z 251DEG 37KT 3705 9223
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, Mar 4, 4:45 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
445 PM CST Wed Mar 4 2026
MOZ082-092-096-042315-
Douglas MO-Wright MO-Texas MO-
445 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WRIGHT...EASTERN
DOUGLAS AND SOUTHWESTERN TEXAS COUNTIES THROUGH 515 PM CST...
At 444 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles south of Norwood, or 11 miles east of Ava, moving east at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bryant Creek State Park, Mountain Grove, Cabool, Norwood, Vanzant,
Brushyknob, Drury, and Gentryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central and southwestern Missouri.
&&
LAT...LON 3681 9253 3701 9263 3721 9215 3705 9209
3683 9210
TIME...MOT...LOC 2244Z 252DEG 26KT 3694 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, Mar 4, 5:27 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
527 PM CST Wed Mar 4 2026
MOZ082-098-050000-
Texas MO-Shannon MO-
527 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHANNON AND EAST
CENTRAL TEXAS COUNTIES THROUGH 600 PM CST...
At 527 PM CST, Doppler radar was tracking a strong thunderstorm near
Houston, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ozark National Scenic Riverways, Houston, Raymondville, Yukon,
Hartshorn, Solo, Akers, Simmons, Elk Creek, and Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central Missouri.
&&
LAT...LON 3718 9201 3731 9207 3746 9175 3743 9175
3742 9154 3729 9145
TIME...MOT...LOC 2327Z 244DEG 41KT 3726 9198
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DidioThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:30 PM CST | Severe Thunderstorm Warning | SGF | Dent | 14 min |
| Mar 4, 6:56 PM CST | Special Weather Statement | SGF | Webster | 34 min |
| Mar 4, 7:03 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 27 min |
| Mar 4, 8:32 PM CST | Special Weather Statement | SGF | Dent | 28 min |
| Mar 4, 8:53 PM CST | Severe Thunderstorm Warning | SGF | Barry | 37 min |
| Mar 4, 9:15 PM CST | Severe Thunderstorm Warning | SGF | Barry | 15 min |
| Mar 4, 9:29 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 34 min |
| Mar 4, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 23 min |
| Mar 4, 10:30 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 30 min |
| Mar 4, 10:50 PM CST | Special Weather Statement | SGF | Stone | 25 min |
| Mar 4, 11:05 PM CST | Special Weather Statement | SGF | Pulaski | 25 min |
| Mar 4, 11:27 PM CST | Special Weather Statement | SGF | Dent | 33 min |
| Mar 4, 11:42 PM CST | Special Weather Statement | SGF | Webster | 33 min |
| Mar 5, 2:07 AM CST | Areal Flood Advisory | SGF | Barry, McDonald, Stone | 6 hr |
| Mar 5, 4:34 AM CST | Areal Flood Advisory | SGF | Dent, Phelps, Pulaski, Texas | 5 hr |
| Mar 5, 9:51 AM CST | Areal Flood Warning | SGF | McDonald | 5 hr |
| Mar 5, 2:19 PM CST | River Flood Warning | SGF | Pulaski | 13 hr |
| Mar 5, 2:59 PM CST | River Flood Warning | SGF | Pulaski | 21 hr |
| Mar 5, 4:28 PM CST | River Flood Warning | SGF | Shannon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.